# SDR HNAA2019122700395

- Difficulty date: November 27, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 46,289 hours, 43,471 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Profile
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER I/B PROFILE CORRODED AROUND NUTPLATES....FIX:R&RD CARGO DOOR LWR INBD PROFILE IAW EMB145 SRM 51-40-02
